| Catalog Number |
110031012 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
01/16/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial hip procedure.Subsequently, the patient was revised approximately two weeks later due to dislocation.It was reported that no further information could be provided.
Additional Manufacturer Narrative
(b)(4).D10: cat# 010000997 lot# 7868289 g7 screw 6.5mm x 20mm.Cat# 010000999 lot# 7633835 g7 screw 6.5mm x 30mm.Cat# 010000998 lot# 7852535 g7 screw 6.5mm x 25mm.Cat# 010000999 lot# 7633837 g7 screw 6.5mm x 30mm.Cat# 110024464 lot# 66612453 g7 dual mobility liner 44mm liner size f.Cat# 110010265 lot# 65871897 g7 osseoti multihole 54mm f.G2: foreign: australia.The customer has indicated that the product will not be returned to zimmer biomet for investigation as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further information at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}
updated: d4; g3; h2; h3; h4; h6
no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.